# SDR DALA12008523126

- Difficulty date: September 18, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BTW FR 66 TO 68 Y-1292 UPPER FLANGE CORRODED.  BLENDED FLOOR SUPPORT IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 51-41-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11. CHECKED DIMENSIONS: L=1.0" W=1.0" D=0.060".  ORIGINAL MATERIAL THICKNESS 0.087".
